# SDR FDEA201004141183

- Difficulty date: April 14, 2010
- Submitted: April 15, 2010
- Operation: Air carrier
- Aircraft: N658FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 752
- Aircraft time: 22,440 hours, 11,916 cycles
- Engine: Ge CF680
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Strip
- Part number: A5517875800100
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL L/E PANEL 331 DB JOINT STRIP IS CRACKED AT RIB 33A. REMOVED JOINT STRIP IAW SRM 51-40-21, PARA 5.  MATERIAL ID 2024-T3, 0.071, PO NR 618569.1. FOR THE DOUBLER AND 2024-T3 0.063, PO NR 652264.1 FOR THE FILLER IAW SRM 55-12-28.  FABBED REPAIR IAW SRM 51-70-10.  ALODINED IAW SRM 51-21-10, PG 1 AND SRM 51-70-10.  INSTALLED REPAIR PARTS IAW SRM 51-40-21, PARA 6 AND SRM 51-70-10.  INSTALLED JOINT STRIP IAW SRM 51-40-21, PARA 5.
